Alert archive / New York / Wind Advisories in 2025

Wind Advisory 2, NWS Albany, NY

January 27, 202512 counties in New York; Berkshire County, Massachusetts

NWS Albany, NY issued this wind advisory at Jan 27, 2025, 3:03 AM EST for 12 counties in New York; Berkshire County, Massachusetts. It took effect at Jan 27, 2025, 12:00 PM EST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2025, 3:03 AM EST (08:03 UTC)
In effect from
Jan 27, 2025, 12:00 PM EST
Expired
Jan 28, 2025, 2:12 PM EST
In force
26 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 18 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2025-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2025-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1782 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

931 
WWUS71 KALY 270803
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
303 AM EST Mon Jan 27 2025

NYZ032-033-272300-
/O.NEW.KALY.WI.Y.0002.250127T1700Z-250128T1200Z/
Northern Herkimer-Hamilton-
Including the cities of McKeever, Big Moose, Sabattis, Wells,
Eagle Bay, Hoffmeister, Nobleboro, Atwell, Long Lake, Old Forge,
and Northwood
303 AM EST Mon Jan 27 2025

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM EST TUESDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Hamilton and Northern Herkimer Counties.

* WHEN...From noon today to 7 AM EST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AG
6 follow-up statements
318 
WWUS71 KALY 270815 CCA
NPWALY

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Albany NY
315 AM EST Mon Jan 27 2025

NYZ032-033-272300-
/O.COR.KALY.WI.Y.0002.250127T1700Z-250128T1200Z/
Northern Herkimer-Hamilton-
Including the cities of McKeever, Big Moose, Sabattis, Wells,
Eagle Bay, Hoffmeister, Nobleboro, Atwell, Long Lake, Old Forge,
and Northwood
315 AM EST Mon Jan 27 2025

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM EST TUESDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Hamilton and Northern Herkimer Counties.

* WHEN...From noon today to 7 AM EST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AG
892 
WWUS71 KALY 271959
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
259 PM EST Mon Jan 27 2025

NYZ032-033-281200-
/O.CON.KALY.WI.Y.0002.000000T0000Z-250128T1200Z/
Northern Herkimer-Hamilton-
Including the cities of Sabattis, Eagle Bay, Northwood,
Hoffmeister, Wells, Atwell, Old Forge, Long Lake, McKeever,
Nobleboro, and Big Moose
259 PM EST Mon Jan 27 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Hamilton and Northern Herkimer Counties.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Rathbun
429 
WWUS71 KALY 280752
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
252 AM EST Tue Jan 28 2025

MAZ001-025-NYZ038>040-047>054-058>061-063-064-082-282100-
/O.EXB.KALY.WI.Y.0002.250128T1200Z-250128T2100Z/
Northern Berkshire-Southern Berkshire-Southern Herkimer-Southern
Fulton-Montgomery-Schoharie-Western Schenectady-Eastern
Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern
Greene-Western Columbia-Eastern Columbia-Western Ulster-Eastern
Ulster-Northern Fulton-
Including the cities of Preston Hollow, Florida, Cairo, Albany,
Tannersville, Breakabeen, Burnt Hills, South Egremont,
Ellenville, Great Barrington, Dalton, North Adams,
Livingstonville, North Blenheim, Duanesburg, Gloversville,
Schenectady, Athens, Berne, Ballston Spa, Herkimer, Mohawk,
Frankfort, Ilion, Troy, Hunter, Sandisfield, Catskill, West
Hurley, Sundown, Pittsfield, Hancock, Jefferson, Clifton Park,
Berlin, Amsterdam, Dolgeville, West Shokan, Delanson, Caroga
Lake, Johnstown, Middleburgh, Eagle Bridge, Stephentown, New
Paltz, Little Falls, Jefferson Heights, Windham, Waterford,
Mechanicville, Woodstock, Napanoch, Kingston, Hoosick Falls,
Cobleskill, Rotterdam, Altamont, Hudson, Kerhonkson, Gilboa,
Prattsville, New Lebanon, Coxsackie, Knox, Westerlo, and
Mariaville
252 AM EST Tue Jan 28 2025

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS 
AFTERNOON...

* WHAT...West to northwest winds 15 to 20 mph with gusts up to 50 
  mph expected.

* WHERE...Portions of western Massachusetts and eastern New York.

* WHEN...From 7 AM this morning to 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Some scattered snow showers may be ongoing 
  especially through mid-morning in these areas. Strong winds will 
  create patches of blowing snow which could significantly lower 
  visibility. Use extra caution during the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NYZ032-033-281200-
/O.CON.KALY.WI.Y.0002.000000T0000Z-250128T1200Z/
Northern Herkimer-Hamilton-
Including the cities of McKeever, Nobleboro, Old Forge, Atwell,
Northwood, Big Moose, Hoffmeister, Wells, Sabattis, Eagle Bay,
and Long Lake
252 AM EST Tue Jan 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WHAT...West winds 15 to 20 mph with gusts up to 50 mph.

* WHERE...Hamilton and Northern Herkimer Counties.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Snow showers will be ongoing through the 
  duration of the wind advisory this morning. Strong winds will 
  create patches of blowing snow which could significantly lower 
  visibility. Use extra caution during the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AG
562 
WWUS71 KALY 281144
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
644 AM EST Tue Jan 28 2025

NYZ032-033-281245-
/O.CAN.KALY.WI.Y.0002.000000T0000Z-250128T1200Z/
Northern Herkimer-Hamilton-
Including the cities of McKeever, Nobleboro, Old Forge, Atwell,
Northwood, Big Moose, Hoffmeister, Wells, Sabattis, Eagle Bay,
and Long Lake
644 AM EST Tue Jan 28 2025

...WIND ADVISORY IS CANCELLED...

Wind gust speeds have significantly decreased in northern Herkimer 
and Hamilton Counties this morning. Gusty winds will persist through 
this afternoon, but will remain below 35 mph.

$$

MAZ001-025-NYZ038>040-047>054-058>061-063-064-082-281345-
/O.CON.KALY.WI.Y.0002.250128T1200Z-250128T2100Z/
Northern Berkshire-Southern Berkshire-Southern Herkimer-Southern
Fulton-Montgomery-Schoharie-Western Schenectady-Eastern
Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern
Greene-Western Columbia-Eastern Columbia-Western Ulster-Eastern
Ulster-Northern Fulton-
Including the cities of Preston Hollow, Florida, Cairo, Albany,
Tannersville, Breakabeen, Burnt Hills, South Egremont,
Ellenville, Great Barrington, Dalton, North Adams,
Livingstonville, North Blenheim, Duanesburg, Gloversville,
Schenectady, Athens, Berne, Ballston Spa, Herkimer, Mohawk,
Frankfort, Ilion, Troy, Hunter, Sandisfield, Catskill, West
Hurley, Sundown, Pittsfield, Hancock, Jefferson, Clifton Park,
Berlin, Amsterdam, Dolgeville, West Shokan, Delanson, Caroga
Lake, Johnstown, Middleburgh, Eagle Bridge, Stephentown, New
Paltz, Little Falls, Jefferson Heights, Windham, Waterford,
Mechanicville, Woodstock, Napanoch, Kingston, Hoosick Falls,
Cobleskill, Rotterdam, Altamont, Hudson, Kerhonkson, Gilboa,
Prattsville, New Lebanon, Coxsackie, Knox, Westerlo, and
Mariaville
644 AM EST Tue Jan 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...West winds 10 to 20 mph with gusts up to 50 mph expected.

* WHERE...Portions of western Massachusetts and east central and 
  eastern New York.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AG
520 
WWUS71 KALY 281204
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
704 AM EST Tue Jan 28 2025

MAZ001-025-NYZ038>040-047>054-058>061-063-064-082-282100-
/O.CON.KALY.WI.Y.0002.000000T0000Z-250128T2100Z/
Northern Berkshire-Southern Berkshire-Southern Herkimer-Southern
Fulton-Montgomery-Schoharie-Western Schenectady-Eastern
Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern
Greene-Western Columbia-Eastern Columbia-Western Ulster-Eastern
Ulster-Northern Fulton-
Including the cities of Preston Hollow, Florida, Cairo, Albany,
Tannersville, Breakabeen, Burnt Hills, South Egremont,
Ellenville, Great Barrington, Dalton, North Adams,
Livingstonville, North Blenheim, Duanesburg, Gloversville,
Schenectady, Athens, Berne, Ballston Spa, Herkimer, Mohawk,
Frankfort, Ilion, Troy, Hunter, Sandisfield, Catskill, West
Hurley, Sundown, Pittsfield, Hancock, Jefferson, Clifton Park,
Berlin, Amsterdam, Dolgeville, West Shokan, Delanson, Caroga
Lake, Johnstown, Middleburgh, Eagle Bridge, Stephentown, New
Paltz, Little Falls, Jefferson Heights, Windham, Waterford,
Mechanicville, Woodstock, Napanoch, Kingston, Hoosick Falls,
Cobleskill, Rotterdam, Altamont, Hudson, Kerhonkson, Gilboa,
Prattsville, New Lebanon, Coxsackie, Knox, Westerlo, and
Mariaville
704 AM EST Tue Jan 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...Northwest winds 10 to 20 mph with gusts up to 50 mph.

* WHERE...Portions of western Massachusetts and east central and 
  eastern New York.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AG
180 
WWUS71 KALY 281912
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
212 PM EST Tue Jan 28 2025

MAZ001-025-NYZ038>040-047>054-058>061-063-064-082-282015-
/O.CAN.KALY.WI.Y.0002.000000T0000Z-250128T2100Z/
Northern Berkshire-Southern Berkshire-Southern Herkimer-Southern
Fulton-Montgomery-Schoharie-Western Schenectady-Eastern
Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern
Greene-Western Columbia-Eastern Columbia-Western Ulster-Eastern
Ulster-Northern Fulton-
Including the cities of Ilion, Mechanicville, West Shokan,
Woodstock, Dolgeville, Tannersville, Delanson, New Lebanon,
Middleburgh, Ballston Spa, Prattsville, Cobleskill, Mariaville,
Eagle Bridge, North Blenheim, Little Falls, Albany, Westerlo,
Duanesburg, Berlin, Athens, Kingston, Sundown, Rotterdam,
Kerhonkson, Knox, Berne, Ellenville, Gloversville, New Paltz,
Catskill, Breakabeen, Stephentown, Schenectady, Pittsfield, Great
Barrington, Troy, Preston Hollow, Hunter, South Egremont,
Waterford, Windham, Caroga Lake, Jefferson Heights, North Adams,
Livingstonville, Dalton, Herkimer, Clifton Park, Hancock,
Coxsackie, Florida, Amsterdam, Mohawk, Gilboa, West Hurley,
Hoosick Falls, Hudson, Sandisfield, Frankfort, Johnstown, Cairo,
Napanoch, Burnt Hills, Jefferson, and Altamont
212 PM EST Tue Jan 28 2025

...WIND ADVISORY IS CANCELLED...

Winds remain gusty this afternoon reaching up to 30 to 35mph but the 
threat for gusts to exceed 45mph has now ended. Winds will turn 
strong again tomorrow with gusts up to 40mph again possible.

$$

CS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Jan 27, 1:01 AM EST, 2 hours 2 minutes earlier.

Area forecast discussion, Jan 27, 1:01 AM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
101 AM EST Mon Jan 27 2025

.SYNOPSIS...
Tranquil weather returns briefly regionwide today before
a series of disturbances brings more chances for snow showers
through the middle of the week. The first of these comes this
evening into Tuesday morning in the form of a strong clipper system
that will bring gusty winds and possible snow squalls in addition to
scattered, light snow showers. The second clipper comes Tuesday
night into Wednesday with more widespread, light snow
accumulations.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
.UPDATE...As of 1 AM EST...Light lake effect snow is still
ongoing mainly in northern Herkimer County, though the band
should continue to weaken and retreat westward over the next
couple of hours. Despite the continuance of snow showers, we
have let the Winter Weather Advisory expire, as little
additional accumulation is expected in northern Herkmier County.
Otherwise, the forecast generally remains in good shape with
only minor adjustments needed to ensure PoPs and temperatures
reflect latest obs. See the previous discussion below for
additional details.

.PREVIOUS DISCUSSION...
As of 340 PM EST...Although the best upper level forcing has
shifted eastward, a broad trough over the Northeast is allowing
for some lake-effect and lake-enhanced snow showers. Bands of
snow showers have been ongoing off Lake Ontario, with
intermittent burst of snow making its way into the southern
Adirondacks and Mohawk Valley. Some light snow showers and
flurries have been making it as far east as the Saratoga Region
and southern Vermont, with lighter flurries now over the
Catskills and Capital Region. Into the evening hours, these on
and off snow showers and flurries can be expected. While a quick
coating can't be ruled out in spots, the heaviest accumulation
with today's activity has already occurred.

Eventually, the flow will start shifting once again and the
activity will start returning back northward towards the late
evening hours and into the overnight hours. CAMs suggest that
the flow becoming more westerly will push the bands back towards
the western Adirondacks after about 8 or 9 PM. By the late
night hours, snowfall will become lighter and be more focused
on areas closer to the lakeshore, ending the accumulation in our
area. However, an additional inch or two is possible in the
western Adirondacks before lake effect ends in our area,
allowing for some storm total amounts in the 4 to 8 inch range.

Otherwise, skies will remain partly to mostly cloudy, with
plenty of stratocu clouds in place over the region. Best chance
of some breaks will be for southern and eastern parts of the
area. Overnight lows will generally be in the teens. Although
winds have been fairly gusty this afternoon and evening thanks
to deep mixing today, these winds will decrease overnight with
the loss of daytime heating. Will winds won't be going calm
anywhere, they should decrease to around 5 to 10 mph or so
across the entire area.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
Key Messages:

 - Clipper system will bring light to moderate snow parts of the
   area Monday night, with the potential for an organized line
   of squalls for the late night hours.

 - Widespread light to possibly moderate snowfall expected
   Tuesday night into Wednesday with another clipper system.

Discussion:

Most of Monday looks to feature fairly quiet weather across our
area, as we will be in a brief break between weather systems.
However, winds will be picking up across the area by late
Monday, as a tightening pressure gradient between an approaching
clipper system and high pressure off to the south. South to southwest
winds will become gusty towards the late afternoon and evening
hours, although winds will be much stronger across far western
and northern New York. Across our area, some gusts in the 20-35
mph can't be ruled out by late in the day. Otherwise, Monday
will be another relatively mild day, with decent mixing allowing
for daytime temps to reach the mid 20s to mid 30s with a partly
sunny sky.

As the clipper system starts to impact the region, the
combination of upslope flow, lake moisture and cyclonic flow
will be allowing for light snow to develop across the western
Adirondacks on Monday evening. This may eventually spread into
the western Mohawk Valley, although the best accumulation will
be limited to mainly the higher terrain, with a few inches of
snow accumulation expected. However, a strong frontal boundary
should allow for a more organized line of snow showers and
squalls to spread across the entire area for late Monday night.
There will be some decent instability in place, along with the
strong forcing, although the timing will not favorable for
strong snow squalls being in the late overnight hours. Still,
all areas could see a brief impact of heavy snow and gusty
winds as the frontal boundary crosses the area from west to east
for the late night hours. Most CAMs suggest this will generally
be before the morning rush, but it's possible that this could
line up with some morning traffic for eastern areas, so this
will be something to monitor. Otherwise, temps will be in the
20s ahead of the front and will crash as the front crosses the
area, with temps falling into the teens towards daybreak
Tuesday.

Behind the front, there briefly could be some additional lake
effect snow showers and flurries, but this should shut off
fairly quickly as high pressure moves across the area. Temps
will struggle to rise much on Tuesday with the cold advection in
place and highs will only be in the teens and 20s, along with
gusty northwesterly winds.

Another clipper system will be quickly heading towards the area
for late Tuesday night into Wednesday. This one will be taking
more of a southerly track, so a fairly widespread areas of light
to possibly moderate snow can be expected with this system.
Again, the best chance for decent accumulation will be in high
terrain areas of the western Adirondacks, where upslope flow
and lake moisture will help squeeze out a little additional
precip. However, even valley areas will see a light accumulation
with this feature, as the more southern track should bring some
light accumulation into the Mohawk Valley and Capital Region as
well. After lows in the single digits and teens on Tuesday
night, highs should reach into the 20s and 30s by Wednesday,
although it will depend on the exact track of the storm system.
Precip should shut off by Wednesday night with much colder temps
filtering into the region behind this clipper system, with lows
back down into the single digits and teens for many areas.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Key Messages:

 - Below normal temperatures return Thursday.

 - Moderating temperatures Friday.

 - Next widespread precipitation event Friday night into the weekend
   with low confidence on storm track and ptype.

Discussion:

Lots of inconsistencies seen in sources of guidance/ensembles for
the Thursday through Sunday timeframe.  Cold advection turning to
neutral advection Thursday as flat upper ridging begins to build
into the region. Some lake effect snow shower activity into the
southern Adirondacks. Highs Thursday in the mid 20s to around 30 and
around 20 higher elevations.

Big differences in sources of guidance/ensembles in terms of how a
southern stream system ejects out of the southern plains in the
Friday into the weekend timeframe. Some guidance suggests a closed
upper low tracks just south of our region while other guidance has a
weakening open wave tracking quickly and farther south.

The stronger upper system scenario would suggest a mix to a plowable
snow Friday night into Saturday in our region, with the other
guidance suggesting just some patchy light snow or snow showers.
Indicating some chance for a mix turning to snow but just chances
until guidance/ensembles resolve the system better and are more
consistent.

Highs Friday in the mid to upper 30s with upper 20s higher
elevations. Highs Saturday in the upper 20s to lower 30s with mid
20s higher terrain. Highs Sunday in the mid to upper 30s with upper
20s higher terrain.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Through 06Z/Tue...VFR conditions expected at the TAF sites, with
just some patchy Cigs of 4000-5000 FG AGL possible at KGFL/KALB
through 11Z/Mon. Winds will be south to southwest at 5-10 KT at
KGFL, and generally less than 5 KT elsewhere through daybreak. Winds
will then increase from the south to southwest reaching 10-17 KT by
early afternoon, with gusts of 25-30 KT, strongest at KALB and KGFL.
South to southwest winds will only decrease slightly after sunset to
8-15 KT with gusts up to 25 KT persisting.

Outlook...

Monday Night: Moderate Operational Impact. Breezy. Chance of SHSN.
Tuesday: Moderate Operational Impact. Windy With Gusts To 30 kts. Chance of SHSN.
Tuesday Night: Moderate Operational Impact. Chance of SHSN.
Wednesday: High Operational Impact. Likely SHSN.
Wednesday Night: Low Operational Impact. Breezy. Slight Chance of SHSN.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: Low Operational Impact. Slight Chance of SN.
Friday: Moderate Operational Impact. Chance of RA...FZRA.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Gant
NEAR TERM...Frugis/Gant
SHORT TERM...Frugis
LONG TERM...NAS
AVIATION...KL
Hazardous weather outlook, Jan 26, 3:46 PM EST, 11 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
346 PM EST Sun Jan 26 2025

NYZ032-033-271200-
Northern Herkimer-Hamilton-
346 PM EST Sun Jan 26 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

This Hazardous Weather Outlook is for northern Herkimer and Hamilton
Counties in eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A disturbance looks to bring a light to moderate snowfall
accumulation and gusty southwest winds to portions of the Southwest
Adirondacks Monday night. If moderate amounts look likely, a Winter
Weather Advisory would be issued. Winds also appear to generally be
sub-advisory at this time, but if stronger winds appear likely, a
Wind Advisory would be needed.

Another clipper system will bring another round of light to possibly
moderate snowfall on Tuesday night into Wednesday. Winter Weather
headlines could be needed.

Another storm system could bring snow or mixed precipitation to the
region for Friday night into Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snowfall amounts to the
National Weather Service in Albany New York via phone, email or
social media.

CTZ001-013-MAZ001-025-NYZ038>043-047>054-058>061-063>066-082>084-
VTZ013>015-271200-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-
Northern Saratoga-Northern Warren-Northern Washington-Schoharie-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
346 PM EST Sun Jan 26 2025

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, all of east central and eastern New York
except for northern Herkimer and Hamilton Counties and southern
Vermont.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A disturbance looks to bring light snowfall accumulations and gusty
winds to eastern New York and western New England late Monday night
into early Tuesday morning. Due to the strong cold front associated
with this system, a few snow squalls may also occur, which may cause
a brief reduction in visibility for travelers due to gusty winds and
heavy snowfall.

Another clipper system will bring a round of light to possibly
moderate snowfall on Tuesday night into Wednesday. Winter Weather
headlines could be needed for some areas, especially the higher
elevations.

Another storm system could bring snow or mixed precipitation to the
region for Friday night into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 3:14 AM ESTWinter Weather AdvisoryALYHerkimer28 hr

Nearby

Wind Advisories in New York, 2025Wind Advisories in Massachusetts, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.